A 27-year-old female asked:
Uti causing 101.9 fever, increased flank pain, nausea, vomiting, diarrhea. been on omnicef (cefdinir) for 2 days. still have fever off and on. er or doc?
1 doctor answer • 7 doctors weighed in
Infectious Disease 33 years experience
ER: Need to follow up the urine cultures that were hopefully done when you were diagnosed with UTI. Good chance you are either on wrong drug , have a urethritis and not a UTI, or something else.
Created for people with ongoing healthcare needs but benefits everyone.
1.5k viewsReviewed >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.